Jump to content

Hexagon

Member Since 01 Mar 2013
Offline Last Active Nov 09 2014 10:15 AM

Blog Entries

Hexagon's Blog > Last Entry

Posted 25 July 2014

Took my last ever pill yesterday. I'm glad to not have deep cystic spots appear anymore. Since my last entry this dry skin/ rash has continued to flare up. I'm presuming I've developed seb dermatis or keratinosis Pilaris now..
Just as I expected my skin looked sh*t for my birthday
I went from acne to another skin condition, my skin is tight and scaley on...


Hexagon's Blog > Week 32 Low Dose / 20Mg Every Second Day

Posted 19 July 2014

After my last updated my face exploded in a massive flakey red weeping rash around the sides of my face and around my eyebrows. I'm still wondering what caused it
It's going away I've just got a few flakey red patches on my cheek and between my eyebrows
First time I haven't got acne around ovulation, and if I didn't have this rash my skin would look reall...


Hexagon's Blog > Week 31 Low Dose / 20Mg Every Second Day

Posted 11 July 2014

My skin is getting more and more oily but it doesn't bother me much. I had 3 days of binge eating chocolate, crisps, cake, cheeses, everything and I got a few comedones and bumps on my forhead and chin which just intlamed, blistered and then peeled off. I also got this weird bumpy rash around the sides of my face but it disappeared as soon as I started ea...


Hexagon's Blog > Week 30 Low Dose / 20Mg Every Second Day

Posted 03 July 2014

Haven't had anything pop up up still which is goood
Can definitely feel oil coming back already, before my forehead would be bone dry now I can feel some oil when I run my finger across, my nose looks quite congested but nothing new with that
Can also already notice my skin healing quicker which is great but theres a lot of redness and marks just appeari...


Hexagon's Blog > Week 29 Low Dose/ 20Mg Every 2 Days

Posted 26 June 2014

I'm now taking 20mg every 2 days, I know you don't really need to wean off accutane as it supposedly stays in your system for quite a while but I'm only doing this as I want to hopefully be/stay clear for my birthday next month. The reason I think my acne is sure to come back in the way it was is literally within 2-3 days since decreasing my dose this low...